On characterizations of real hypersurfaces with $\eta$-parallel Ricci operators in a complex space form
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 235-244
Published online June 1, 2006
In-Bae Kim, Hye Jeong Park, and Woon Ha Sohn
Hankuk University of Foreign Studies, Hankuk University of Foreign Studies, Hankuk University of Foreign Studies
Abstract : We shall give a characterization of a real hypersurface $M$ in a complex space form $\mn$, $c \neq 0$, whose Ricci operator and structure tensor commute each other on the holomorphic distribution of $M$, and the Ricci operator is $\eta$-parallel.
Keywords : real hypersurfaces, model spaces of type $A$ or $B$
MSC numbers : Primary 53C40; Secondary 53C15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd